Get your Health question answered in 3 easy steps

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Found white dry flaky circular patches on groin area. What could it be?

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Fri, 21 Dec 2012 in Skin Hair and Nails
Question: I have white dry flaky rash like circular patches on my groin? do you know what might be join on. I am a 39 year old male.
doctor
Answered by Dr. G.Srinivasan 29 minutes later
Hi
Welcome to XXXXXXX and thanks for your query.
This is most probably fungal infection of the groin, especially there is itching.
Things that could be of help are
1.     Keeping the area clean and dry.
2.     Application of antifungal ointments/ cream thrice daily for a week.
     
The treatment can be started once the area has been inspected by a GP/dermatologist/urologist, who can make the right diagnosis.
Hope this answers your query. Kindly revert back for doubts if any...
Wishing you good health
Regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. G.Srinivasan 17 minutes later
there is no itching what so ever. just skin folds that became white and flaky in some cases from small red circular patches. could it be herpes or some other std?
doctor
Answered by Dr. G.Srinivasan 1 hour later
Hi
Welcome back.
STD without affecting the genitals and presenting only in the groin is rare.
It may just be eczema or psoriasis which are best diagnosed by dermatologists.
Kindly take an early consult and get well soon.
REGARDS
DR GS
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  

Recent questions on  Autoimmune disease

doctor1 MD

I have been developing pitikia with just the slightest bump. Some are very deep red. Most last at least 4-6 weeks. This only began about 3-4 months ago. Last evening, the skin on my forearms was burning. I take Enbrel every week for psoriasis, which works well. Could this be a possible side effect?

doctor1 MD

hello doctor, my name is jenny i m a vitiligo patient.. my height-164, weight-65. when i was 6 years its started. Now im taking these medicines, CARBOLA TABLETS CASERA TABLETS DECARIS TABLETS HH SONE OINTMENT MELANOCYL OINTMENT TACROLIMUS OINTMENT KRACK OINTMENT is this medicine is good to cure vitiligo? Next mnth i m getting married so i just want to know whether there is any side effects for this medicine.

doctor1 MD

Will marks on a body from cutaneous lupus ever go away?... I was diagnosed with lupus 2 yrs ago and my body still has pigmention.. Is there any treatment available that removes these marks so I don t have to continue wearing long pants &long sleeved shirts all summer long?

doctor1 MD

Hello! I am 20 years old and around 140 pounds.
I was diagnosed with alopecia areata in 2010. Recently it has gotten a little worse, hair loss EVERYDAY.
I am considering taking oxyelite pro, but I am not sure if it will worsen my alopecia or not.
Am I safe to take it?

doctor1 MD

i have been gone through the medical healthch check-up.I need your input over the attached reports. Please answer the following of my concerns : 1. What could be the reason for TSH . 2. It is always hereditary or could be developed anytime in...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?